MAUDE Adverse Event Report: CORDIS US CORP. AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US CORP. AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504610T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 10f avanti+ sheath introducer w/o mini gw 23cm fragmented into two distinct pieces during routine removal following pulmonary vein isolation and posterior wall isolation with pulsed field ablation, resulting in a retained foreign body that required right groin exploration with a cutdown to the right femoral vein for surgical removal.There was a reported patient injury of a retained fragment requiring surgical intervention.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a 10f avanti+ sheath introducer w/o mini gw 23cm fragmented into two distinct pieces during routine removal following pulmonary vein isolation and posterior wall isolation with pulsed field ablation, resulting in a retained foreign body that required right groin exploration with a cutdown to the right femoral vein for surgical removal.There was a reported patient injury of a retained fragment requiring surgical intervention.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was not returned for evaluation.A product history record (phr) review of lot 18500181 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿cannula-separated¿ could not be substantiated because the device was not returned for evaluation, no images were provided, and limited event details were available, preventing confirmation of the reported damage or determination of the failure mechanism.Multiple attempts to obtain additional procedural details were unsuccessful, and the device was not returned for evaluation.As a result, an assessment of the device condition at the time of the event and the use environment could not be performed.Therefore, potential handling or procedural or handling related contributing factors cannot be assessed or excluded based on the available information.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the product labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿do not introduce sharp medical instruments which can lead to device damage.If increased resistance is felt upon insertion of the sheath, stop the procedure and use fluoroscopy to determine the cause.If the cause of the resistance cannot be determined and corrected, discontinue the procedure and withdraw the sheath.¿ based on the available information, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US CORP.
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23692654
Report Number9616099-2025-01924
Device Sequence Number18699933
Product Code DRE
UDI-Device Identifier10705032010214
UDI-Public(01)10705032010214(17)280831(10)18500181
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number504610T
Device Lot Number18500181
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age79 YR
Patient SexMale
Patient Weight92 KG
Patient RaceWhite